# SDR VQIA2015072400026

- Difficulty date: July 11, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N361VA
- Make and model: Airbus A320-214
- Aircraft serial: 5515
- Aircraft time: 8,229 hours, 2,650 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: EN2267010A010S
- Condition: Cut
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT INSPECTION, MAINTENANCE DISCOVERED ROWS 20 AND 21 LT SIDE EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE FOUND 1 WIRE CUT AND PERFORMED A SPLICE REPAIR IAW ESPM 20-53-29, OPS NORMAL WITH NO FURTHER DEFECTS NOTED.
